# SDR SWAA2016120110142

- Difficulty date: October 13, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 44,177 hours, 29,743 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER VERT STIFFENER CRACKED AT STA 157.10, 3RD FROM FORWARD AT LOWER END.  REPAIRED STIFFENER IAW SRM.
